MathSciNet Relay Station
MathSciNet bibliographic data
MR224028 53.70
Yano, Kentaro; Ishihara, Shigeru Fibred spaces with invariant Riemannian metric. Kōdai Math. Sem. Rep. 19 1967 317–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement